# SDR 08012005A

- Difficulty date: August 1, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 31,444 hours, 35,927 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Condition: Failed
- Location: Roll Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN ROLL TRIM INOP BOTTOM HALF OF SWITCH WON'T OPERATE TOWARD DOWN POSITION.  PERFORMED OPERATIONAL CHECK, OPS CHECK GOOD.
